# SDR PIDR2006030

- Difficulty date: October 11, 2006
- Submitted: October 19, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,346 hours, 41,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Bs 360-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF SCRIBE LINE DAMAGE AT STR 14LT FROM BS 360 TO BS 540.  REPAIRED AREA BY REPLACING THE SKIN LAP PER SB 737-53A1177.  PLEASE REMOVE PIDR AS THE OPERATOR DESIGNATOR IN ORDER TO IDENTIFY THE OPERATOR AS A GENERAL AVIATION OPERATOR.
